Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have POD on chin, bleparitis in eyes, seborrhic dermatitis. Itching around genitals. Taking minocycline. Treatment options?

Recently diagnosed POD on chin , chronic/moderate bleparitis in eyes, chronic seborrheic dermatitis . Wondering if related-severe itching persist for 5+ years around genitals, same spot. Several Dr. s have treated as preventative for yeast infection , parasites, tested for many others all normal range reults. RX- minocycline 100mg tapering . Could the gential itch be same? Will the RX treat symptoms? Options (specialist)to treat?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
seborrhic dermatitis ischronic condition and demand good skin care .
dermatologist is the doctor who will going to treat your problem
it may also due to fungal infection or just intertrigo .
if still we can not reach the diagnosis ,biopsy is better option
keep area clean and wear cotton cloths .
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor